I've been on Ortho Tri Cyclen Lo for about 4 years now. I've been very good about always taking it on the same time and I've never missed a pill. I've skipped my period a couple of times before, as approved by my doctor, and never had any problems. Although, this time I'm having a little concern. I skipped the placebo pills and went to a new pack as I always do, but I'm on the 10th day of the pack (light blue pills) and am now experiencing breakthrough bleeding. I've never had this issue before and did feel a few small cramps as if they were menstrual cramps. Is this normal? I usually take my pill right on time, but there were a couple days that I had to take it an hour after or an hour before. Could this be a sign of pregnancy? Or is my body just reacting to the sudden change in dosages from skipping a period?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo- If I skipped the first pill of the cycle, and had unprotected sex a week later?
Updated 13 Feb 2011 • 1 answer
Updated 2 Apr 2014 • 3 answers
Updated 18 Mar 2014 • 1 answer
Updated 6 Aug 2015 • 1 answer
Updated 15 May 2016 • 1 answer